# SDR 20010424CW009

- Difficulty date: September 28, 2000
- Submitted: April 24, 2001
- Operation: General aviation
- Aircraft: N182AZ
- Make and model: Cessna 182M
- Aircraft serial: 18259852
- Engine: Cont O470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Fuselage
- Part time: 3,938 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100 HOUR INSPECTION, FOUND A CRACK IN THE UPPER RADIUS ABOVE THE RIGHT RUDDER STOP BOLT.  PROBABLE CAUSE WOULD BE FROM THE RUDDER CONTACTING TOO HARD, POSSIBLE WIND DAMAGE.  RECOMMED A SOFT HEADED STOP BOLT.
